# SDR R61A2023031300177

- Difficulty date: February 20, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 23,062 hours, 15,635 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 17066796001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF III, FLOOR SUPPORT ANGLE BRACKET FOUND CRACKED AT FR 86, RBL 28.  REPLACED FLOOR SUPPORT ANGLE BRACKET @ CFIII FR 86 RBL 28 IAW EMBRAER 175 SRM 51-41-01 AND SRM 51-21-01
